# SDR SWIA201440436

- Difficulty date: December 6, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 21,412 hours, 13,110 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Helicoil
- Condition: Pulled
- Location: Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 222KZ OTBD AFT SCREW HOLE HELI-COIL PULLED OUT.  COMPLIED WITH EA.
